Catalog Home Page

Spectra of Scalar-Type spectral operators and schauder decompositions

Okada, S. (1988) Spectra of Scalar-Type spectral operators and schauder decompositions. Mathematische Nachrichten, 139 (1). pp. 167-174.

Link to Published Version: http://dx.doi.org/10.1002/mana.19881390115
*Subscription may be required

Abstract

It is well known that every non-empty closed subset of the complex plane is the spectrum of a normal operator in a HILBERT space

Publication Type: Journal Article
Publisher: Wiley
URI: http://researchrepository.murdoch.edu.au/id/eprint/33355
Item Control Page Item Control Page